# SDR DALA13030933755

- Difficulty date: June 15, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, FWD WET AREA, FLOOR SUPPORT UPPER FLANGE CRACKED BS 312-328, RBL 33.  MX REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02. VERIFIED NEW PART 141A5410U12.  MATCH DRILLED NEW PART IAW SRM 51-40-05.  INSTALLED NEW PART IAW SRM 51-40-02.
